# SDR CA040519003

- Difficulty date: May 4, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Frchld F27F
- Aircraft time: 24,238 hours
- Engine: Rroyce DART5297E
- Propeller: Rotol R1934304
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95X1612
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, THE LT IB TIRE RE-TREAD SEPARATED FROM THE TIRE.
